Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 6, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 10, 2015, 10:13 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2015, 10:13 PM EDT (02:13 UTC)
- Expired
- Apr 11, 2015, 4:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
278 WHUS71 KCLE 110213 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1013 PM EDT FRI APR 10 2015 LEZ142>149-110800- /O.EXP.KCLE.SC.Y.0005.000000T0000Z-150411T0200Z/ /O.NEW.KCLE.SC.Y.0006.150411T0213Z-150411T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1013 PM EDT FRI APR 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS OVERNIGHT. * WAVES: IN ICE FREE AREAS OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
1 follow-up statement
238 WHUS71 KCLE 110219 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1019 PM EDT FRI APR 10 2015 LEZ142>149-110800- /O.CON.KCLE.SC.Y.0006.000000T0000Z-150411T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1019 PM EDT FRI APR 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS OVERNIGHT. * WAVES: IN ICE FREE AREAS OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 9:49 PM EDT, 24 minutes earlier.
Area forecast discussion, Apr 10, 9:49 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
949 PM EDT FRI APR 10 2015
.SYNOPSIS...
A WEAK TROF WILL BE MOVING ACROSS THE AREA EARLY TONIGHT AND THEN
HIGH PRESSURE WILL BUILD IN LATE TONIGHT. THE HIGH WILL MOVE EAST
OF THE REGION BY SUNDAY MORNING AND THEN A COLD FRONT WILL SWEEP
ACROSS THE AREA ON MONDAY FOLLOWED BY MORE HIGH PRESSURE.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
HAVE MADE MORE MINOR ADJUSTMENTS. THE PRECIP SHOULD JUST ABOUT BE
OVER IN NW OHIO. AS EXPECTED THE PRECIP HAS BEEN PRETTY LIGHT SO
FAR AND MAINLY THE NORTHERN TIER OR TWO OF COUNTIES WILL SEE A
PERIOD OF LIGHT RAIN. WINDS PICKED UP BEHIND THE SURFACE COLD
FRONT AS IT MOVED ACROSS NW OHIO. DO NOT EXPECT THESE STRONGER
WINDS TO PERSIST VERY LONG. CONTINUED WITH SCATTERED WORDING. THE
PRECIP WILL BE MAINLY GONE BY 06Z SO WILL TRY TO CLEAR THINGS OUT
AGAIN BY DAYBREAK. NO CHANGES TO TEMPS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
DRY WEATHER SATURDAY THROUGH SUNDAY NIGHT. HIGH PRESSURE WILL
BUILD IN ON SATURDAY AND THEN MOVE EAST BY SUNDAY MORNING. CLOUDS
WILL BE ON THE INCREASE SUNDAY NIGHT AS A FRONT WILL MOVE THROUGH
ON MONDAY. SOME TIMING QUESTIONS...THE GFS IS A LITTLE QUICKER
THAN THE ECMWF AND THE MODELS ARE SLOWING DOWN. BECAUSE OF THAT
KEPT THE POPS STILL IN THE CHANCE CATEGORY UNTIL THE TRENDS
BECOME CLEARER. IT MAY BE UNSTABLE ENOUGH JUST FOR SLIGHT CHANCE
OF THUNDERSTORMS WITH THE FRONTAL PASSAGE.
GUIDANCE GENERALLY OK FOR THE TEMPERATURE FORECAST.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
MODELS CONTINUE TO BE SLOWER WITH UPPER TROUGH SHIFTING EAST FROM
PLAINS INTO THE LAKES WED THRU THU. OTHER THAN A LEFTOVER EARLY
MORNING SPRINKLE IN NW PA...EXPECT TUE TO BE DRY AND TUE NIGHT. WED
GETS MORE UNCERTAIN AS MODELS DIFFER ON HOW FAST MOISTURE TRIES TO
PUSH INTO THE AREA FROM THE SW AHEAD OF THE UPPER SYSTEM IN THE
PLAINS. WILL STAY WITH SMALL THREAT ON WED FOR SW HALF THEN
PROGRESSIVELY INCREASE CHANCE FROM SW TO NE WED NIGHT INTO THU.
MODELS DIFFER ON HOW FAST LOW LIFTS NE INT THE LAKES THU AND FRI AND
WHETHER DRY SLOT FOLLOWING FRONT PUSHES INTO THE AREA. WILL GO WITH
SLOWER SOLUTION AS THIS IS THE MORE TYPICAL PATTERN FOR THIS TIME OF
THE YEAR WITH AN UPPER LOW LIFTING NE ACROSS THE AREA FROM THE
PLAINS. THE ECMWF SEEMS MORE REASONABLE WITH THE UPPER LOW TRYING TO
STALL OVER THE AREA.
TEMPS EXPECTED TO MODERATE TO NEAR NORMAL FOR TUE THEN SHOULD BE A
LITTLE ABOVE NORMAL WED AND THU WITH THE SOUTH FLOW AHEAD OF THE
APPROACHING SYSTEM. NO CONFIDENCE IN FRI TEMPS DUE TO MODEL TIMING
DIFFERENCES WITH THE COLD FRONT.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
SWATH OF SHOWERS AND CLOUDS ASSOCIATED WITH THE REINFORCING COLD
FRONT HEADED INTO THE FORECAST AREA AT THIS TIME. EXPECTING LIGHT
SHOWERS WITH THIS ACTIVITY. ANOTHER ROUND OF CLOUDS WILL FOLLOW
LATER TONIGHT AND THEN GRADUALLY CLEAR OUT FROM WEST TO EAST. SOME
LINGERING LAKE EFFECT CLOUDS EXPECTED AT CLEVELAND AND ERIE.
WINDS WILL BE DIMINISHING OVERNIGHT AND BECOMING NORTHWEST.
EXPECTING WINDS TO SHIFT TO WESTERLY TOMORROW AND THEN SOUTH AFTER
THE 00Z TIME AT CLEVELAND.
.OUTLOOK..AREAS OF NON VFR FOR MONDAY IN SHRA/TSRA AND POSSIBLE
AGAIN BY LATE WED.
&&
.MARINE...
WINDS STARTING TO DIMINISH WEST TO EAST SO WILL GO AHEAD AND END THE
GALE AND GO WITH SCA FOR A WHILE UNTIL MORE DIMINISHMENT OCCURS.
WINDS WILL CONTINUE TO DIMINISH ON SAT WHEN HIGH PRESSURE WILL MOVE
ACROSS OHIO. SOUTH RETURN FLOW SETS UP SUN INTO SUN NIGHT WITH AN
INCREASE TO ABOUT 10 TO 20 KNOTS. NEXT COLD FRONT MOVES ACROSS THE
LAKE MON TO TURN THE WINDS WEST THEN HIGH PRESSURE MOVES IN FOR TUE
TO PRODUCE LIGHT WINDS THAT SHOULD BECOME ESE FOR WED AS THE HIGH
SHIFTS EAST OF THE LAKES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...KUBINA
SHORT TERM...KIELTYKA
LONG TERM...ADAMS
AVIATION...LOMBARDY
MARINE...ADAMSHazardous weather outlook, Apr 10, 4:02 PM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 402 PM EDT FRI APR 10 2015 OHZ003-006>014-017>023-027>033-036>038-047-PAZ002-003-112015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- 402 PM EDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. WINDS WILL GUST BETWEEN 30 AND 40 MPH THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ089-PAZ001-112015- ASHTABULA LAKESHORE-NORTHERN ERIE- 402 PM EDT FRI APR 10 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-112015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 402 PM EDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.